# SDR 20000428AP014

- Difficulty date: February 23, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE LOW LEVEL EMERGENCY LIGHTING WAS INOPERATIVE.  MAINTENANCE REPLACED DOOR EXIT IDENTIFER LIGHT ASSEMBLIES AND THE FLOOR LEVEL LIGHT BATTERIES.  (M)
